# SDR FDEA201005031430

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 34,587 hours, 16,471 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR INBD CREASEBEAM CORRODED AT STA 1348 LBL 60.  REMOVED CORROSION FROM LT SIDE IB CREASE BEAM CHORD AT STA 1290-1370  IAW SRM 51-  10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 FIG 101 DETAIL VII. ORIG MATERIAL .100   AFTER REWORK .083 L=1.0 W=1.0. REMOVED AND REPLACED CHORD IAW SRM 51-40-02. CLASSIFIED CATEGORY "A" MAJOR REPAIR
